Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning sensation in the eyes with headache

my eyes generally get tired very soon......sometimes they water n burn too..i have power of minus 0.5 ..but i dnt have any problem in vision..sometimes i have headache too..what is the reason?
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello There..
Welcome to healthcare Magic forum..
Can you tell me when did you get your eye vision checked?
I would advice you to try out artificial tear drops for sometime..This might help you to relive the symptoms.
Hope this helps!!
Take care!!
Answered: Tue, 8 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

You need to consult a good Ophthalmologist, as there are many factors involved in the refractive errors. Even though you do not experience significant visual disturbances, it is better to get a thorough examination and follow the advice of your doctor.

Dr. Naveen Kumar
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor